# SDR CALA9601863

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INNER SKIN AT RT DOOR CUT-OUT SURROUNDING FRAME STRUCTURE, STA 1255, AT CABIN FLOOR.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-00-01, FIGURE 4, SRM 51-21-01, AND 51-35-01.
